MAUDE Adverse Event Report: TX027 TX-JACKSONVILLE-MCKNIGHT CANNISTER SUCTION 1500CC FLEX; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

TX027 TX-JACKSONVILLE-MCKNIGHT CANNISTER SUCTION 1500CC FLEX; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 65652-616
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product lot number not available.The device history record could not be reviewed.No sample was received at the (b)(4) facility.Photos were received and reviewed.A team from engineering, quality, and production reviewed the photos.The team was in consensus that the damage to the bottom of the canisters is due to the contraindicated use of harsh chemicals to clean the canister.Additional information from the customer was received and reviewed, as well.The customer uses continuous suction for many consecutive days, as well as using disinfectants that are contraindicated by the information for use (ifu).The customer has been repeatedly provided advice and training.The customer has also received formal letters from cardinal after previous product complaints that note these potential sources of user misuse.The assignable cause is due to the product being used incorrectly.The cracks in the canister are due to continuous suction and harsh chemicals used to clean the canister, both of which are noted as product misuse against the information for use (ifu).The customer will be provided the information for use for this product.No further action is planned at this time.
 
Event or Problem Description
Based on information from the customer, allegedly the canister is not keeping suction on continuously.There is reportedly a crack in the bottom of container.Reportedly it reduces the suction of the canister when in use.

Brand Name
CANNISTER SUCTION 1500CC FLEX
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
TX027 TX-JACKSONVILLE-MCKNIGHT
200 mcknight st.
jacksonville TX 75766
MDR Report Key10701554
Report Number1423537-2020-00552
Device Sequence Number1138027
Product Code GCX
UDI-Device Identifier10630140153860
UDI-Public10630140153860
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number65652-616
Device Catalogue Number65652-616
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2020
Initial Report FDA Received Date10/19/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;